Communications in Mathematical Physics

, Volume 324, Issue 1, pp 47–62 | Cite as

Non-homogeneous Systems of Hydrodynamic Type Possessing Lax Representations

Article

Abstract

We consider 1 + 1-dimensional non-homogeneous systems of hydrodynamic type that possess Lax representations with movable singularities. We present a construction, which provides a wide class of examples of such systems with an arbitrary number of components. In the two-component case a classification is given.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Dubrovin B.A., Novikov S.P.: Hydrodynamics of weakly deformed soliton lattices: differential geometry and Hamiltonian theory. Russ. Math. Surv. 44(6), 35–124 (1989)MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Tsarev S.P.: The geometry of Hamiltonian systems of hydrodynamic type. The generalized hodograph method. Math. USSR Izv. 37(2), 397–419 (1991)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Ferapontov E.V., Khusnutdinova K.R.: On integrability of (2+1)-dimensional quasilinear systems. Communi. Math. Phys. 248, 187–206 (2004)MathSciNetADSMATHGoogle Scholar
  4. 4.
    Ferapontov E.V., Khusnutdinova K.R.: The characterization of 2-component (2+1)-dimensional integrable systems of hydrodynamic type. J. Phys. A: Math. Gen. 37(8), 2949–2963 (2004)MathSciNetADSCrossRefMATHGoogle Scholar
  5. 5.
    Odesskii A.V., Sokolov V.V.: Intgerable (2+1)-dimensional systems of hydrodynamic type. Theor. Math. Phys. 162(2), 549–586 (2010)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Odesskii A.V., Sokolov V.V.: Classification of integrable hydrodynamic chains. J. Phys. A: Math. Gen. 43, 434027 (2010)MathSciNetADSCrossRefGoogle Scholar
  7. 7.
    Gibbons J., Tsarev S.P.: Reductions of Benney’s equations. Phys. Lett. A 211, 19–24 (1996)MathSciNetADSCrossRefMATHGoogle Scholar
  8. 8.
    Mikhailov, A.V., Sokolov, V.V., Shabat, A.B.: The symmetry approach to classification of integrable equations. In: What is Integrability? Editor: Zakharov V.E., Springer series in Nonlinear Dynamics, Berlin-Heidgelberg-New York: Springer, 1991, pp. 115–184Google Scholar
  9. 9.
    Ferapontov E., Fordy A.P.: Nonhomogeneous systems of hydrodynamic type related to quadratic Hamiltonians with electromagnetic term. Physica D. 108, 350–364 (1997)MathSciNetADSCrossRefMATHGoogle Scholar
  10. 10.
    Marikhin V.G., Sokolov V.V.: Separation of variables on a non-hyperelliptic curve. Reg. Chaot. Dyn. 10(1), 59–70 (2005)MathSciNetCrossRefMATHGoogle Scholar
  11. 11.
    Gibbons J., Tsarev S.P.: Conformal maps and reductions of the Benney equations. Phys. Lett. A 258, 263–270 (1999)MathSciNetADSCrossRefMATHGoogle Scholar
  12. 12.
    Löewner K.: Untersuchungen uber schlichte Konforme Abbildungen des Einheitskreises. Math. Ann. 89, 103–121 (1923)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Takebe T., Leo L.-P., Zabrodin A.: Löewner equations and dispersionless hierarchies. J. Phys. A: Math. Gen. 39, 11479–11501 (2006)ADSCrossRefMATHGoogle Scholar
  14. 14.
    Kokotov A., Korotkin D.: A new hierarchy of integrable systems associated to Hurwitz spaces. Phil. Trans. Royal Soc. A: Math. Phys. and Eng. Sci. 366(1867), 1055–1088 (2008)MathSciNetADSCrossRefMATHGoogle Scholar
  15. 15.
    Burtsev S.P., Zakharov V.E., Mikhailov A.V.: Inverse scattering method with variable spectral parameter. Theor. and Math. Phys. 70(3), 323–341 (1987)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Odesskii A., Sokolov V.: On (2+1)-dimensional hydrodynamic-type systems possessing pseudopotential with movable singularities. Func. Anal. Appl. 42(3), 205–212 (2008)MathSciNetCrossRefMATHGoogle Scholar
  17. 17.
    Manakov S.V., Santini P.M.: Inverse scattering problem for vector fields and the Cauchy problem for the heavenly equation. Phys. Lett. A. 359(6), 613–619 (2006)MathSciNetADSCrossRefMATHGoogle Scholar
  18. 18.
    Ferapontov E.V.: Integration of weakly nonlinear hydrodynamic systems in Riemann invariants. Phys. Lett. A. 158, 112–118 (1991)MathSciNetADSCrossRefGoogle Scholar
  19. 19.
    Shramchenko V.: Integrable systems related to elliptic branched coverings. J. Phys. A: Math. Gen. 36(42), 10585–10605 (2003)MathSciNetADSCrossRefMATHGoogle Scholar
  20. 20.
    Takebe T., Leo L.-P., Zabrodin A.: Löewner equations and dispersionless hierarchies. J. Phys. A: Math. Gen. 39, 11479–11501 (2006)ADSCrossRefMATHGoogle Scholar
  21. 21.
    Odesskii, A., Sokolov, V.: Non-homogeneous systems of hydrodynamic type possessing Lax representations. http://arxiv.org/abs/1206.5230v2 [nlin.SI], 2012

Copyright information

© Springer-Verlag Berlin Heidelberg 2013

Authors and Affiliations

  1. 1.Department of MathematicsBrock UniversityOntarioCanada
  2. 2.L.D. Landau Institute for Theoretical PhysicsMoscowRussia

Personalised recommendations